# SDR AALA201711289008

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 55,681 hours, 22,336 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DFW-RDU FLIGHT RETURNED TO DFW ACCOUNT SLAT DISAGREE.  RETRACTED FLAPS GAGE INDICATED UP BUT THE LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LE SLAT 2 OUTBOARD SENSOR S996 (AALA20171125007) AND LE SLAT 2 RETRACT SENSOR S1094 PER WDM 27-81-12. OPERATIONAL CHECK GOOD.
